| Catalog Number |
420915 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon has had a number of trumatch cases where the blocks are under-resecting by several mm's even factoring in the sawblade thickness.Trumatch is necessitating repeated recuts.Both himself and the rep claim that he is getting a good fit with his blocks on the bone each time and spend significant time ensuring this and yet the blocks under-resect.
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received.A.What was the exact allegation against the device? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction? no damage to the device.Device seemed to under-cut the bone.Relative to what it was planned and designed to do.The trumatch blocks are a single use bespoke resection guide created off patient specific ct scans, by the trumatch team in warsaw.B.Was there a surgical delay? if yes, what is the duration of the delay? delay created by having to re-cut the bone with conventional instruments.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4, g4 pma/510(k).Corrected: g1 manufacturer contact facility name.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: surgeon has had a number of trumatch cases where the blocks are under-resecting by several mm's even factoring in the sawblade thickness.Trumatch is necessitating repeated recuts.Both himself and the rep claim that he is getting a good fit with his blocks on the bone each time and spend significant time ensuring this and yet the blocks under-resect.The device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: tmk00069323 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for trumatch ct cut guide kit l.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: tmk00069323 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: tmk00069323 and no non-conformances or manufacturing irregularities were identified.